Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at May 17, 2020, 3:32 AM CDT. It took effect at May 17, 2020, 7:00 PM CDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 17, 2020, 3:32 AM CDT (08:32 UTC)
- In effect from
- May 17, 2020, 7:00 PM CDT
- Expired
- May 19, 2020, 1:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
532 WHUS73 KGRB 170832 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 332 AM CDT Sun May 17 2020 LMZ521-522-541>543-171645- /O.CON.KGRB.SC.Y.0045.200517T1200Z-200518T0000Z/ /O.UPG.KGRB.GL.A.0007.200518T0000Z-200519T0000Z/ /O.NEW.KGRB.GL.W.0010.200518T0000Z-200519T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 332 AM CDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... * WHAT...For the Gale Warning, northeast winds 20 to 30 kts with gusts up to 35 kt and waves 6 to 10 ft expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI, Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...For the Gale Warning, from 7 PM this evening to 7 PM CDT Monday. For the Small Craft Advisory, from 7 AM this morning to 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kurimski
9 follow-up statements
248 WHUS73 KGRB 171457 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 957 AM CDT Sun May 17 2020 LMZ521-522-541>543-172300- /O.CON.KGRB.SC.Y.0045.000000T0000Z-200518T0000Z/ /O.CON.KGRB.GL.W.0010.200518T0000Z-200519T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 957 AM CDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... * WHAT...For the Gale Warning, northeast winds to 30 kt with gusts to 40 kt. Waves 4 to 7 ft on the bay and 6 to 10 ft on the lake. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, from 7 PM this evening to 7 PM CDT Monday. For the Small Craft Advisory, until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
795 WHUS73 KGRB 172045 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 345 PM CDT Sun May 17 2020 LMZ521-522-541>543-180445- /O.CON.KGRB.SC.Y.0045.000000T0000Z-200518T0000Z/ /O.CON.KGRB.GL.W.0010.200518T0000Z-200519T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 345 PM CDT Sun May 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY... * WHAT...For the Gale Warning, northeast winds 25 to 30 kts with gale force gusts to around 35 kts. Waves 4 to 7 ft on the bay and 6 to 10 ft on the lake. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts to 30 kts and waves 4 to 7 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, from 7 PM this evening to 7 PM CDT Monday. For the Small Craft Advisory, until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Hykin
409 WHUS73 KGRB 180005 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 705 PM CDT Sun May 17 2020 LMZ521-522-541>543-180815- /O.EXP.KGRB.SC.Y.0045.000000T0000Z-200518T0000Z/ /O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 705 PM CDT Sun May 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northeast winds 20 to 30 kts with gusts to 35 kts and waves of 4 to 7 ft on the bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Rock Island Passage to Sheboygan WI. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
658 WHUS73 KGRB 180145 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 845 PM CDT Sun May 17 2020 LMZ521-522-541>543-180945- /O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 845 PM CDT Sun May 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...Northeast winds 25 to 30 kts with gusts to around 40 kts and waves of 4 to 7 ft on the bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Rock Island Passage to Sheboygan WI. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
702 WHUS73 KGRB 180850 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 350 AM CDT Mon May 18 2020 LMZ521-522-541>543-181700- /O.EXT.KGRB.GL.W.0010.000000T0000Z-200519T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 350 AM CDT Mon May 18 2020 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Northeast winds 25 to 30 kts with gusts to around 35 kts and waves of 4 to 7 ft on the bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Rock Island Passage to Sheboygan WI. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kurimski
775 WHUS73 KGRB 181513 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1013 AM CDT Mon May 18 2020 LMZ521-522-541>543-182315- /O.CON.KGRB.GL.W.0010.000000T0000Z-200519T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1013 AM CDT Mon May 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Northeast winds to 30 kt with gale force gusts to around 35 kt. Waves 4 to 7 ft on the bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Rock Island Passage to Sheboygan WI. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
849 WHUS73 KGRB 182023 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 323 PM CDT Mon May 18 2020 LMZ521-522-190430- /O.EXT.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/ /O.NEW.KGRB.SC.Y.0046.200519T0600Z-200519T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 323 PM CDT Mon May 18 2020 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... * WHAT...For the Gale Warning, northeast winds 20 to 25 kts with gusts up to 35 kt and waves 4 to 7 ft. For the Small Craft Advisory, northeast winds 10 to 20 kts with gusts up to 30 kts and waves 3 to 5 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage. * WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM to 10 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-190430- /O.EXT.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/ /O.NEW.KGRB.SC.Y.0046.200519T0600Z-200520T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 323 PM CDT Mon May 18 2020 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, northeast winds 20 to 25 kts with gusts up to 35 kts and waves 6 to 10 ft. For the Small Craft Advisory, northeast winds 10 to 20 kts with gusts up to 30 kts and waves 4 to 7 ft expected. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Hykin
322 WHUS73 KGRB 190234 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 934 PM CDT Mon May 18 2020 LMZ521-522-191030- /O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/ /O.CON.KGRB.SC.Y.0046.200519T0600Z-200519T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 934 PM CDT Mon May 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... * WHAT...For the Gale Warning, northeast winds 15 to 25 kts with gusts to 35 kts and waves 3 to 5 ft. For the Small Craft Advisory, northeast winds 10 to 20 kts with gusts over 25 kts and waves 3 to 5 ft expected. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage. * WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM to 10 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-191030- /O.CON.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/ /O.CON.KGRB.SC.Y.0046.200519T0600Z-200520T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 934 PM CDT Mon May 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, northeast winds 15 to 25 kts with gusts up to 35 kts and waves 5 to 8 ft. For the Small Craft Advisory, northeast winds 10 to 20 kts with gusts over 25 kts and waves 4 to 7 ft expected. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...For the Gale Warning, until 1 AM CDT Tuesday. For the Small Craft Advisory, from 1 AM Tuesday to 1 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kieckbusch
695 WHUS73 KGRB 190608 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 108 AM CDT Tue May 19 2020 LMZ521-522-191415- /O.EXP.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/ /O.CON.KGRB.SC.Y.0046.000000T0000Z-200519T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 108 AM CDT Tue May 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with a few gale force gusts to 35 knots. Waves 3 to 5 ft. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-191415- /O.EXP.KGRB.GL.W.0010.000000T0000Z-200519T0600Z/ /O.CON.KGRB.SC.Y.0046.000000T0000Z-200520T0600Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 108 AM CDT Tue May 19 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with a few gale force gusts to 35 knots. Waves 5 to 8 ft. * WHERE...Lake Michigan from Rock Island Passage to Sheboygan. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at May 17, 3:23 AM CDT, 9 minutes earlier.
Area forecast discussion, May 17, 3:23 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 323 AM CDT Sun May 17 2020 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 322 AM CDT Sun May 17 2020 Abundant low level dry air being funneled in by a high pressure system over James Bay continues to delay the onset of precipitation across the western Great Lakes region. The low pressure system slated to affect the region from today through Monday has been delayed once again, which means the effects and rainfall will now last into at least Monday instead of a drying trend on Monday as was previously advertised. This system will have deep moisture once that moisture arrives, with PWAT values of 1 to 1.5 inches. The system will also have very strong dynamics with a coupled upper jet structure and a potent mid level closed low that tracks through the western Great Lakes region. The low itself looks to move a bit further south than previous runs, with very little in the way of rain across far northern Wisconsin. However southeastern portions of the cwa including east-central Wisconsin and the lakeshore counties look to get much more in the way of QPF than previously advertised as the moisture and forcing are concentrated over these areas. Overall 2 to 4 inches of rain looks to fall across east-central Wisconsin and portions of northeast Wisconsin through Monday, with 1 to 2 inches across central Wisconsin, and under an inch across much of north-central Wisconsin. Given the increased rainfall amounts across east- central Wisconsin and portions of northeast Wisconsin will issue a Flood Watch given the potential for some river flooding as well as urban and small stream flooding. The strong low will also have very strong east to northeast winds of 20 to 30 mph with gusts to around 40 mph later this afternoon into Monday. The strong winds will likely cause lakeshore flooding along the coast as water piles up along the beaches. River flooding is also possible further inland as rivers are unable to empty into the Great Lakes due to the strong winds stopping or even reversing the flow of area rivers. Therefore will continue all Lakeshore Flood Warnings/Advisories per the previous shift. Although winds look to be just below Wind Advisory criteria for the lakeshore areas with this forecast, winds will need to be monitored closely in case they exceed criteria. Highs today will generally be in the 50s given the abundant cloud cover and rainfall. Lows tonight are expected to fall in the middle to upper 40s. Highs Monday will be a bit cooler, especially across the southeastern cwa, given the expected rainfall for much of the day. Highs are expected to range from the upper 50s to lower 60s across north-central Wisconsin, to the lower to middle 50s across east-central Wisconsin due to the continued rainfall. .LONG TERM...Monday Night Through Saturday Issued at 322 AM CDT Sun May 17 2020 A relatively blocky pattern will be in place over North America for the upcoming week. Mid-level ridging will be centered from the central Plains to the western Great Lakes, between low pressure over the Appalachians and another trough over western CONUS. Beneath the mid-level ridge, quiet and warm weather is expected over the region. Monday night through Tuesday night...Because the low pressure system has been slowing over the past few days, impacts from the low will likely continue into Monday night. The low will slowly be heading southeast towards the Ohio Valley, but still in close enough proximity to keep light rain and windy conditions in the forecast. Will increase precip chances substantially. Gusty northeast winds will also prolong flooding issues along the shoreline of the Bay and Lake into Monday night as well. Not out of the realm of possibility that light rain may linger along the lakeshore into Tuesday morning. High pressure will be building into the region from the north on Tuesday, but cloud cover will likely be much slower to depart. Perhaps by Tuesday night will see some clearing take place. With more cloud cover anticipated, temps on Tuesday have cooled significantly. Rest of the forecast...High pressure will then be centered over the region from Wednesday into next weekend. Precip chances will start to increase by late in the week, but think dry weather will be a strong bet on most days. Temperatures will be warming through the week and approach 80 degrees by Saturday at some locations. && .AVIATION...for 06Z TAF Issuance Issued at 1047 PM CDT Sat May 16 2020 VFR conditions to continue over the region through most of tonight, with deteriorating conditions as widespread showers arrive late tonight into Sunday morning. MVFR/IFR flight conditions will overspread the region from south to north Sunday morning, and continue through the rest of the TAF period. Rain will become heavy, especially in the Fox Valley and lakeshore areas during the afternoon and evening. Winds will be east-northeast through the period and steadily increase on Sunday. Gusts could reach 30 to 35 knots in the Fox Valley Sunday afternoon/evening. LLWS is expected to develop overnight, and increase during the day on Sunday. && .MARINE... Issued at 322 AM CDT Sun May 17 2020 Strong and gusty east to northeast winds are expected today into Monday as a low pressure system tracks to the south. Conditions hazardous to small craft are expected today, with Gale force wind gusts by this evening. Winds and waves will peak tonight and begin slowly subsiding Monday. The Gale Watch has been upgraded to a Gale Warning for the bay of Green Bay and the nearshore waters of Lake Michigan. && .HYDROLOGY... Issued at 322 AM CDT Sun May 17 2020 Rainfall amounts today through Monday are expected to be in the 2 to 4 inch range across east-central and portions of northeast Wisconsin. Although the weather has been fairly dry in May, the combination of moderate to heavy rain and east to northeast winds may cause flooding as rivers are unable to empty into the bay of Green Bay and Lake Michigan. Therefore will issue a Flood Watch from the Fox Valley east to the lakeshore and southern Oconto County. Residents living along the Fox, East, Manitowoc, and Oconto Rivers should monitor later forecasts for possible warnings. Persistent gusty east to northeast winds funneling down the bay of Green Bay, combined with high water levels, will cause lakeshore flooding along northward facing beaches from Sunday through Monday. The worst flooding would be over southern Oconto and northern Brown Counties that are typically more susceptible to flooding on strong northeast winds. A Lakeshore Flood Warning remains in effect for these two counties with a Lakeshore Flood Advisory for the counties of southern Marinette, Door, Kewaunee and Manitowoc. && .GRB WATCHES/WARNINGS/ADVISORIES... Flood Watch from 10 AM CDT this morning through Monday morning for WIZ022-038>040-048>050-074. Lakeshore Flood Advisory from 1 PM this afternoon to 7 PM CDT Monday for WIZ022-040-050-073. Lakeshore Flood Warning from 1 PM this afternoon to 7 PM CDT Monday for WIZ039-074. && SHORT TERM.....Kurimski LONG TERM......MPC AVIATION.......Kieckbusch MARINE.........Kurimski HYDROLOGY......Kurimski
Hazardous weather outlook, May 16, 2:57 PM CDT, 12 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 257 PM CDT Sat May 16 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 257 PM CDT Sat May 16 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Locally heavy rainfall is expected Sunday into Sunday night, mainly in central and east-central Wisconsin. One to two inches of rain is forecast with lesser amounts farther north. Persistent and gusty east to northeast winds Sunday into Monday will result in the risk of lakeshore flooding along the southern Bay. Areas along the shoreline from Oconto to Green Bay to the Sturgeon Bay Canal will be most at risk. Minor flooding is also possible along the Lake Michigan shoreline. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-172000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 257 PM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Conditions hazardous to small craft are expected Sunday due to increasing northeast winds and building waves. Strong and gusty east to northeast winds will approach gale force Sunday night through Monday. A Gale Watch remains in effect. RDM/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 2:21 AM CDT | Flood Watch | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more | 30 hr |
| May 17, 3:55 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Manitowoc | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.